# SDR IPXA2574605

- Difficulty date: July 15, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202474
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SEAT TRACK BS 1681 BL 0 HAS CORROSION.  REPAIRED SEAT TRACK IAW EA 120911 AND EO B757-5310-48028-A.
